# SDR CHQA201000103

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 21,216 hours, 20,040 cycles
- Engine: Allsn AE3007A
- Engine time: 21,563 hours, 19,877 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER SELECTING THE LANDING GEAR UP, THE NOSE LANDING GEAR DOORS WOULD NOT CLOSE.  THE CREW VERIFIED WITH TOWER THAT THE NOSE GEAR DOORS WERE STILL OPEN WITH NO ABNORMAL INDICATIONS ON EICAS.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT IAW FIM 32-32-00, AND PERFORMED SEVERAL GEAR SWINGS IAW AMM 32-30-00.  THE NOSE LANDING GEAR DOORS OPERATED NORMALLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
